# SDR WRLA97090

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276WA
- Make and model: Doug MD-11
- Aircraft serial: 48632
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 710129
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB-OUT, THE FLT CREW RECEIVED A NR 2 ENG FIRE IND FLIGHT CREW RETARDED ENGINE THROTTLE AND INDICATION EXTINGUISHED.  FLT CREW ELECTED TO RETURN TO POINT OF DEPART FROM MX ACTION.  A/C RETURNED TO POINT OF DEPARTURE AND LANDED WITHOUT FURTHER INCIDENT.  MX REP INSPECTED ENGINE AND COWLINGS FOR IND'S OF FIRE, NONE FOUND.  PRESSURIZED PNEUMATIC SYSTEMS TO CHECK FOR LEAKS, NONE FOUND.  GROUND RAN ENGINE TO MAXIMUM PERMISSIBLE POWER, FAULT REOCCURED.  FURTHER TROUBLE-SHOOTING DETERMINED THAT THE 'B' PYLON FIRE DETECTION LOOP WAS DEFECTIVE.  REPLACED DEFECTIVE LOOP.  PERFORMED GROUND RUN AGAIN, NO FAULT FOUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
